# SDR FDEA201107162766

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,457 hours, 22,588 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Processing Unit
- Part number: BDM3003
- Part serial: 72
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER T/O HAD PITOT HEAT LIGHTS TAT LIGHT ON F/O CAP/STBY/F/O THEN ADC1 INOP.  ATS 1 & 2 TRIPPED.  CAB PRESS REG 2 FAULT.  STATUS PAGE PROC: ENG ALTN MODE ATS-ALPHA FLOOR INOPERATIVE,  PROBE HEAT PARTIALLY INOPERATIVE, CAB PRESS SYS 2 INOP.  FOLLOWED ECAM PROCEDURES HAD ALL 3 PITOT HEAT OFF AS DIRECTED BY ECAM DIVERTED.  REF WRI 32-30 5430 DUE TO PSEU BAD CAUSING ABOVE  DESCRIPTION AND REPLACED PROXIMITY DETECTOR UNIT, CHECK OK REF AMM 32-31-71-04.
